# SDR VNAA202410030011

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: CC670517201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00172801 DISCREPANCY: F.S. 220 FRAME ATTACHMENT BRACKET THAT ATTACHES PILOT SIDE PANE TO THE FRAME IS CRACKED. CORRECTIVE ACTION: REMOVED F.S 220 FRAME FITTING AND REPLACED WITH NEW SERVICEABLE PART P/N CC670-51720-1 IAW CRJ-700 SRM 51-42-06-001-001-A01
